# SDR USAASB00195

- Difficulty date: July 21, 2000
- Submitted: October 30, 2000
- Operation: Air carrier
- Aircraft: N417US
- Make and model: Boeing 737401
- Aircraft serial: 23984
- System (JASC): 2910 · Hydraulic System, Main
- Part: Check Valve
- Part number: H61C0552M1
- Condition: Unscrewed
- Location: A Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

PHL-FLT 1451 - EN ROUTE FROM MHT-DCA, AT FL350, A SYS HYD FLUID DROPPED TO 1/4 AND THE LOW PRESS LIGHT FOR THE NR 1 ENG HYD PUMP ILLUMINATED.  CREW ACCOMP QUICK REF HANDBOOK PROCEDURES AND SHUT OFF THE PUMP WITHIN 20 SECONDS.  FLUID LVL CONTINUED TO DROP TO 1/8 AFTER 4/5 MINS.  A SYS HYD PRESS WENT TO 0 PSI BUT FLUCTUATED TWICE.  THE ELECT PUMP LOW PRESS LIGHT ILLUM IMMEDIATELY THEN FLICKERED.  CREW FINISHED CHECKLIST AND TURNED OFF A SYS ELECT PUMP IN LESS THAN 10 SECS.  FLT DIVERTED TO PHL, LANDING W/O INCIDENT.  TOWED TO GATE AND DECLARED EMERGENCY.  MX FOUND THE O/B CHECK VLV ON THE A SYS HYD PRESS MODULE UNSCREWED AND O-RING BLOWN.  INSTALLED NEW O-RING AND BACKING RING AND TIGHTENED CHECK VALVE.
